# SDR SWIA202267016

- Difficulty date: November 22, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Door Handrail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL AT PAX DOOR FWD HANDRAIL CAP HAS INTERGRANULAR CORROSION AND REQUIRES REPLACEMENT.   REMOVED AND  INSTALLED NEW PAX DOOR FWD HANDRAIL CAP IAW SRM 51-42-06, AND DWG 601R31527, REV AM.
